# SDR N6WA2015111501

- Difficulty date: November 15, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 10,013 hours, 8,233 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 501364
- Part serial: DEC000195
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORTED TAKEOFF AT 100 KTS FOR BLOWN TIRE, NOSE.  TIRE NOT BLOWN, FOUND TREAD SEPARATION.  R & R LT & RT NOSE WHEEL ASSEMBLIES.
